# SDR DLL10953244

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503543
- Condition: Corrosion
- Location: Fs 1453-1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS 1453 AND FS 1655 BETWEEN STR 24 AND STR 37 REQUIRES REPLACEMENT, DUE TO EXTENSIVE CORROSION AND NUMEROUS REPAIRS.  ACCOMPLISHED REPAIRS PER DL ERA 271107-14.
